Alert archive / Missouri / Flash Flood Watches in 2016
Flash Flood Watch 1, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood watch at Apr 26, 2016, 3:50 PM CDT for 7 counties in Kansas; 20 counties in Missouri. It took effect at Apr 26, 2016, 9:00 PM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Apr 26, 2016, 3:50 PM CDT (20:50 UTC)
- In effect from
- Apr 26, 2016, 9:00 PM CDT
- Expired
- Apr 27, 2016, 6:07 AM CDT
- In force
- 9 hr
- Issued by
- NWS Kansas City, MO
- Flood severity
- None
All 27 counties
Atchison County, KS, Doniphan County, KS, Johnson County, KS, Leavenworth County, KS, Linn County, KS, Miami County, KS, Wyandotte County, KS, Andrew County, MO, Atchison County, MO, Bates County, MO, Buchanan County, MO, Caldwell County, MO, Cass County, MO, Clay County, MO, Clinton County, MO, Daviess County, MO, DeKalb County, MO, Gentry County, MO, Henry County, MO, Holt County, MO, Jackson County, MO, Johnson County, MO, Lafayette County, MO, Nodaway County, MO, Platte County, MO, Ray County, MO, Worth County, MO
The radar
The Pleasant Hill radar (KEAX), 70 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 8.8 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1934 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 628 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 268 m²/s²
- 0-3 km storm-relative helicity
- 330 m²/s²
- Significant tornado parameter
- 2.7
- Supercell composite
- 22.6
The text
As transmitted.
082 WGUS63 KEAX 262050 FFAEAX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 350 PM CDT TUE APR 26 2016 ...STRONG STORMS AND HEAVY RAIN EXPECTED TONIGHT... .A COUPLE ROUNDS OF STRONG TO POSSIBLY SEVERE THUNDERSTORMS WILL RAKE EASTERN KANSAS AND WEST CENTRAL AND NORTHWEST MISSOURI LATE THIS AFTERNOON AND OVERNIGHT. THESE STORMS WILL BRING WITH THEM RAINFALL RATES OF 1 TO 2 INCHES PER HOUR WHICH COULD LEAD TO FLASH FLOODING AS WATER PONDS BEFORE DRAINING OFF. KSZ025-057-060-102>105-MOZ001>004-011>014-020>022-028>030-037-038- 043-044-053-054-270500- /O.NEW.KEAX.FF.A.0001.160427T0200Z-160427T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HOLT-ANDREW-DE KALB- DAVIESS-BUCHANAN-CLINTON-CALDWELL-PLATTE-CLAY-RAY-JACKSON- LAFAYETTE-CASS-JOHNSON MO-BATES-HENRY- INCLUDING THE CITIES OF...ATCHISON...PAOLA...OSAWATOMIE... LOUISBURG...PLEASANTON...LA CYGNE...MOUND CITY...WATHENA... ELWOOD...TROY...HIGHLAND...FORT LEAVENWORTH...LEAVENWORTH... LANSING...KANSAS CITY KANSAS...OVERLAND PARK...STANLEY...OLATHE... SHAWNEE...LENEXA...TARKIO...ROCKPORT...FAIRFAX...MARYVILLE... GRANT CITY...ALBANY...STANBERRY...KING CITY...OREGON...MAITLAND... FOREST CITY...CRAIG...SAVANNAH...COUNTRY CLUB VILLA...MAYSVILLE... STEWARTSVILLE...OSBORN...UNION STAR...CLARKSDALE...GALLATIN... JAMESPORT...ST. JOSEPH AIRPORT...ST. JOSEPH...CAMERON... PLATTSBURG...LATHROP...HAMILTON...BRAYMER...POLO...BRECKENRIDGE... PARKVILLE...PLATTE CITY...RIVERSIDE...WEATHERBY LAKE...WESTON... GLADSTONE...LIBERTY...EXCELSIOR SPRINGS...RICHMOND...LAWSON... KANSAS CITY...INDEPENDENCE...ODESSA...HIGGINSVILLE...LEXINGTON... CONCORDIA...BELTON...RAYMORE...HARRISONVILLE...PLEASANT HILL... WARRENSBURG...BUTLER...ADRIAN...RICH HILL...CLINTON...WINDSOR 350 PM CDT TUE APR 26 2016 ...FLASH FLOOD WATCH IN EFFECT FROM 9 PM CDT THIS EVENING THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF KANSAS AND MISSOURI... INCLUDING THE FOLLOWING AREAS...IN KANSAS...ATCHISON KS... DONIPHAN...JOHNSON KS...LEAVENWORTH...LINN KS...MIAMI AND WYANDOTTE. IN MISSOURI...ANDREW...ATCHISON MO...BATES... BUCHANAN...CALDWELL...CASS...CLAY...CLINTON...DAVIESS...DE KALB...GENTRY...HENRY...HOLT...JACKSON...JOHNSON MO... LAFAYETTE...NODAWAY...PLATTE...RAY AND WORTH. * FROM 9 PM CDT THIS EVENING THROUGH WEDNESDAY MORNING * A COUPLE ROUNDS OF THUNDERSTORMS OVERNIGHT MAY RESULT IN RAINFALL TOTALS OF ONE TO THREE INCHES ACROSS PORTIONS OF THE AREA...WHICH IF IT FALLS FAST ENOUGH WILL RESULT IN FLASH FLOODING AS WATER PONDS ON ROADS AND RUNS OUT OF FIELDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
2 follow-up statements
393 WGUS63 KEAX 270357 FFAEAX FLOOD WATCH NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1057 PM CDT TUE APR 26 2016 ...STRONG STORMS AND HEAVY RAIN WILL CONTINUE TONIGHT... .STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO PUSH SLOWLY TO THE EAST OVERNIGHT. THESE STORMS WILL BRING RAINFALL RATES OF 1 TO 3 INCHES PER HOUR WHICH COULD LEAD TO FLASH FLOODING AS WATER PONDS BEFORE DRAINING OFF. KSZ025-057-060-102>105-MOZ001>004-011>014-020>022-028>030-037-038- 043-044-053-054-271200- /O.CON.KEAX.FF.A.0001.000000T0000Z-160427T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HOLT-ANDREW-DE KALB- DAVIESS-BUCHANAN-CLINTON-CALDWELL-PLATTE-CLAY-RAY-JACKSON- LAFAYETTE-CASS-JOHNSON MO-BATES-HENRY- INCLUDING THE CITIES OF...ATCHISON...PAOLA...OSAWATOMIE... LOUISBURG...PLEASANTON...LA CYGNE...MOUND CITY...WATHENA... ELWOOD...TROY...HIGHLAND...FORT LEAVENWORTH...LEAVENWORTH... LANSING...KANSAS CITY KANSAS...OVERLAND PARK...STANLEY...OLATHE... SHAWNEE...LENEXA...TARKIO...ROCKPORT...FAIRFAX...MARYVILLE... GRANT CITY...ALBANY...STANBERRY...KING CITY...OREGON...MAITLAND... FOREST CITY...CRAIG...SAVANNAH...COUNTRY CLUB VILLA...MAYSVILLE... STEWARTSVILLE...OSBORN...UNION STAR...CLARKSDALE...GALLATIN... JAMESPORT...ST. JOSEPH AIRPORT...ST. JOSEPH...CAMERON... PLATTSBURG...LATHROP...HAMILTON...BRAYMER...POLO...BRECKENRIDGE... PARKVILLE...PLATTE CITY...RIVERSIDE...WEATHERBY LAKE...WESTON... GLADSTONE...LIBERTY...EXCELSIOR SPRINGS...RICHMOND...LAWSON... KANSAS CITY...INDEPENDENCE...ODESSA...HIGGINSVILLE...LEXINGTON... CONCORDIA...BELTON...RAYMORE...HARRISONVILLE...PLEASANT HILL... WARRENSBURG...BUTLER...ADRIAN...RICH HILL...CLINTON...WINDSOR 1057 PM CDT TUE APR 26 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF KANSAS AND MISSOURI...INCLUDING THE FOLLOWING AREAS...IN KANSAS...ATCHISON KS...DONIPHAN...JOHNSON KS... LEAVENWORTH...LINN KS...MIAMI AND WYANDOTTE. IN MISSOURI... ANDREW...ATCHISON MO...BATES...BUCHANAN...CALDWELL...CASS... CLAY...CLINTON...DAVIESS...DE KALB...GENTRY...HENRY...HOLT... JACKSON...JOHNSON MO...LAFAYETTE...NODAWAY...PLATTE...RAY AND WORTH. * UNTIL 7 AM CDT WEDNESDAY * THUNDERSTORMS OVERNIGHT MAY RESULT IN RAINFALL TOTALS OF TWO TO FOUR INCHES ACROSS PORTIONS OF THE AREA...WHICH IF IT FALLS FAST ENOUGH WILL RESULT IN FLASH FLOODING AS WATER PONDS ON ROADS AND RUNS OUT OF FIELDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
789 WGUS63 KEAX 271107 FFAEAX FLOOD WATCH NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 607 AM CDT WED APR 27 2016 KSZ025-057-060-102>105-MOZ001>004-011>014-020>022-028>030-037-038- 043-044-053-054-271215- /O.CAN.KEAX.FF.A.0001.000000T0000Z-160427T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HOLT-ANDREW-DE KALB- DAVIESS-BUCHANAN-CLINTON-CALDWELL-PLATTE-CLAY-RAY-JACKSON- LAFAYETTE-CASS-JOHNSON MO-BATES-HENRY- INCLUDING THE CITIES OF...ATCHISON...PAOLA...OSAWATOMIE... LOUISBURG...PLEASANTON...LA CYGNE...MOUND CITY...WATHENA... ELWOOD...TROY...HIGHLAND...FORT LEAVENWORTH...LEAVENWORTH... LANSING...KANSAS CITY KANSAS...OVERLAND PARK...STANLEY...OLATHE... SHAWNEE...LENEXA...TARKIO...ROCKPORT...FAIRFAX...MARYVILLE... GRANT CITY...ALBANY...STANBERRY...KING CITY...OREGON...MAITLAND... FOREST CITY...CRAIG...SAVANNAH...COUNTRY CLUB VILLA...MAYSVILLE... STEWARTSVILLE...OSBORN...UNION STAR...CLARKSDALE...GALLATIN... JAMESPORT...ST. JOSEPH AIRPORT...ST. JOSEPH...CAMERON... PLATTSBURG...LATHROP...HAMILTON...BRAYMER...POLO...BRECKENRIDGE... PARKVILLE...PLATTE CITY...RIVERSIDE...WEATHERBY LAKE...WESTON... GLADSTONE...LIBERTY...EXCELSIOR SPRINGS...RICHMOND...LAWSON... KANSAS CITY...INDEPENDENCE...ODESSA...HIGGINSVILLE...LEXINGTON... CONCORDIA...BELTON...RAYMORE...HARRISONVILLE...PLEASANT HILL... WARRENSBURG...BUTLER...ADRIAN...RICH HILL...CLINTON...WINDSOR 607 AM CDT WED APR 27 2016 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF KANSAS AND MISSOURI HAS BEEN CANCELLED. THUNDERSTORMS AND HEAVY RAIN HAVE DISSIPATED AND SHIFTED EAST OUTSIDE OF THE EFFECTED AREAS. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood watch went out at Apr 26, 12:32 PM CDT, 3 hours 18 minutes earlier.
Area forecast discussion, Apr 26, 12:32 PM CDT, 3 hours 18 minutes before
Area Forecast Discussion National Weather Service Kansas City/Pleasant Hill MO 1232 PM CDT TUE APR 26 2016 .Discussion... Issued at 416 AM CDT TUE APR 26 2016 Early morning elevated convection will continue to fire south of a stationary frontal boundary draped across northeast Kansas and northern Missouri. A stout EML will continue to support modest instability with further destabilization through the morning hours. Storms early on will be relatively isolated and should remain north of the I-70 corridor until daybreak. Overnight convection has been slow to strengthen given the lack of instability, though should start to see more widespread development in the early to mid morning hours. A larger cluster of storms developing over north central Kansas, where more supportive instability is present, will likely generate a cold pool sufficient enough to steer nearby convection to the southeast. As these elevated storms strengthen after daybreak, some storms may produce large hail until the mid morning. As this activity slides to the southeast through the late morning to early afternoon, there should be a bit of a break in the activity until the late afternoon and early evening hours. The anticipated deep upper low will center across western Kansas while at the surface, a dryline will reside from central Texas up to south central Nebraska. Morning convection may limit instability to a degree, though cloud cover should thin out enough to generate surface based CAPE values over 2000 Jkg by the mid afternoon. More robust convection will fire along the dry line well to the west of the area through the early afternoon. This convection will then slide into eastern Kansas and western Missouri by the late afternoon. Will also need to monitor the potential for convection ahead of the dryline within an area of surface convergence. As the storms over eastern Kansas approach the area, will likely transition to a linear mode with bowing segments. Large hail and damaging winds will be the primary hazards, particularly for western Missouri, though a few embedded tornadoes cannot be ruled out. The next round of activity, which could be more pronounced for the CWA, arrives during Wednesday as the dryline advances toward eastern Kansas. Modest instability looks to develop across eastern Kansas along with central and southwest Missouri as previous convection clears out. Most of the expected convection should develop over central and eastern Missouri, though will need to monitor points west, particularly northwest Missouri as the stacked low could produce a few tornadoes. The active pattern will subside temporarily heading into Thursday and Friday, though another upper low will deepen across the southwest during this time. Could see late week convection by late Friday as a warm front lifts north. A few rounds of storms with potential severe storms will then develop through the weekend as the surface low lifts to the northwest into the Central Plains. && .Aviation...(For the 18Z TAFS through 18Z Wednesday Afternoon) Issued at 1231 PM CDT TUE APR 26 2016 VFR conditions have developed across the western Missouri terminals late this morning into the early afternoon hours. The VFR conditions will persist into the mid and late afternoon hours, but then another round of thunderstorms is expected to develop in Kansas late this afternoon, moving east into Missouri this evening. Current thoughts are that the strongest storms will affect the terminals between 10 PM and 1 AM. Storms could persist through the early morning hours before they scatter out in the mid to late morning hours. Have only lowered CIGs into the MVFR range, but might need to amend later as storms develop and CIG height's firm up. && .EAX Watches/Warnings/Advisories... KS...None. MO...None. && Discussion...Welsh Aviation...Cutter
Hazardous weather outlook, Apr 26, 5:34 AM CDT, 10 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 534 AM CDT TUE APR 26 2016 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-271045- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 534 AM CDT TUE APR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MORNING THUNDERSTORMS COULD PRODUCE LARGE HAIL. A SECOND ROUND OF POTENTIALLY SEVERE WEATHER IS POSSIBLE TONIGHT. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS AS WELL AS LOCALLY HEAVY RAINFALL. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. THUNDERSTORMS WILL CONTINUE ON WEDNESDAY WITH ANOTHER THREAT FOR SEVERE STORMS. ADDITIONAL THUNDERSTORMS ARE LIKELY FROM FRIDAY NIGHT THROUGH THE WEEKEND. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Local storm report, Apr 26, 10:42 AM CDT, 5 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1042 AM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1041 AM NON-TSTM WND DMG SEDALIA 38.70N 93.23W
04/26/2016 PETTIS MO AMATEUR RADIO
TREES AND POWER LINES DOWN AT 16TH AND BARRETT STREET
&&
ABAILEYLocal storm report, Apr 26, 10:54 AM CDT, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1054 AM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1053 AM TSTM WND GST SMITHTON 38.68N 93.09W
04/26/2016 E60 MPH PETTIS MO AMATEUR RADIO
ALSO 1 INCH DIAMETER HAIL
&&
ABAILEYLocal storm report, Apr 26, 10:58 AM CDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1058 AM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 AM TSTM WND DMG SMITHVILLE 39.39N 94.58W
04/26/2016 CLAY MO COUNTY OFFICIAL
DOCK COLLAPSE ON SMITHVILLE LAKE
&&
MJMLocal storm report, Apr 26, 11:29 AM CDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1129 AM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 AM TSTM WND DMG 1 N SEDALIA 38.72N 93.23W
04/26/2016 PETTIS MO LAW ENFORCEMENT
SIGNIFICANT WIND DAMAGE FROM THE NORTH SIDE OF SEDALIA TO
NEAR THE SEDALIA AIRPORT. A ROOF WAS RIPPED OFF A
BUSINESS ON THE NORTH SIDE OF SEDALIA...4 POWER POLES
WERE SNAPPED A LITTLE FURTHER EAST...HIGHWAY SIGNS DOWN
AT US765 AND MO 765 AND A BARN DOWN ON GRIESSEN RD N OF
THE AIRPORT. ACCORDING TO THE RADAR IT LIKELY OCCURRED
BETWEEN 1028 AND 1035 AM CDT.
&&
ABAILEYLocal storm report, Apr 26, 11:56 AM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1156 AM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 AM HAIL ST JOSEPH 39.76N 94.85W
04/26/2016 E1.00 INCH BUCHANAN MO BROADCAST MEDIA
0649 AM HAIL ST JOSEPH 39.76N 94.85W
04/26/2016 E1.00 INCH BUCHANAN MO TRAINED SPOTTER
0703 AM HAIL LANCASTER 39.57N 95.30W
04/26/2016 M1.75 INCH ATCHISON KS LAW ENFORCEMENT
PEA TO GOLF BALL SIZE HAIL REPORTED
0710 AM HAIL LANCASTER 39.57N 95.30W
04/26/2016 M2.25 INCH ATCHISON KS LAW ENFORCEMENT
2.25 INCH HAIL REPORTED.
0719 AM HAIL 1 WNW EDWARDSVILLE 39.08N 94.84W
04/26/2016 M1.50 INCH WYANDOTTE KS TRAINED SPOTTER
0720 AM HAIL 3 WNW PARKVILLE 39.21N 94.73W
04/26/2016 M1.00 INCH PLATTE MO TRAINED SPOTTER
0735 AM HAIL 5 NE WEATHERBY LAKE 39.29N 94.63W
04/26/2016 E1.00 INCH PLATTE MO LAW ENFORCEMENT
0739 AM HAIL WEATHERBY LAKE 39.24N 94.70W
04/26/2016 M1.00 INCH PLATTE MO TRAINED SPOTTER
DIME TO QUARTER SIZED HAIL.
0745 AM HAIL RIVERSIDE 39.17N 94.63W
04/26/2016 E0.75 INCH PLATTE MO TRAINED SPOTTER
0747 AM HAIL EDGERTON 39.51N 94.63W
04/26/2016 E1.25 INCH PLATTE MO TRAINED SPOTTER
0750 AM HAIL 1 N TRIMBLE 39.49N 94.56W
04/26/2016 E1.00 INCH CLINTON MO AMATEUR RADIO
0807 AM HAIL 10 SE PLATTE CITY 39.26N 94.65W
04/26/2016 E1.25 INCH PLATTE MO NWS EMPLOYEE
0809 AM HAIL PLATTSBURG 39.56N 94.46W
04/26/2016 M1.00 INCH CLINTON MO LAW ENFORCEMENT
PEA TO QUARTER SIZE HAIL, VERY HEAVY ON GROUND.
0812 AM TSTM WND GST ST JOSEPH 39.76N 94.85W
04/26/2016 M59.00 MPH BUCHANAN MO ASOS
0820 AM TSTM WND DMG RUSHVILLE 39.59N 95.02W
04/26/2016 BUCHANAN MO FIRE DEPT/RESCUE
A FEW POWERLINES DOWN NEAR RUSHVILLE
0822 AM HAIL BLUE SPRINGS 39.02N 94.28W
04/26/2016 M1.00 INCH JACKSON MO NWS EMPLOYEE
PENNY TO QUARTER SIZE.
0837 AM TSTM WND DMG SMITHVILLE 39.39N 94.58W
04/26/2016 CLAY MO COUNTY OFFICIAL
DOCK COLLAPSE ON SMITHVILLE LAKE
0842 AM HAIL LIBERTY 39.25N 94.42W
04/26/2016 M1.50 INCH CLAY MO TRAINED SPOTTER
QUARTER TO PING PONG SIZE HAIL, REALLY FLAT THOUGH. 150
HWY AND 291 INTERSECTION.
0842 AM HAIL 5 N BLUE SPRINGS 39.09N 94.28W
04/26/2016 E1.75 INCH JACKSON MO PUBLIC
REPORTED AT LAKE CITY AMMUNITION PLANT
0844 AM TSTM WND GST TRIMBLE 39.47N 94.56W
04/26/2016 E60.00 MPH CLINTON MO AMATEUR RADIO
ALSO QUARTER SIZED HAIL WITH WIND
0847 AM HAIL LEE'S SUMMIT 38.91N 94.38W
04/26/2016 M1.00 INCH JACKSON MO TRAINED SPOTTER
50TH AND TODD GEORGE RD, PEA TO QUARTER SIZE HAIL.
0900 AM HAIL 3 SE INDEPENDENCE 39.06N 94.31W
04/26/2016 E1.25 INCH JACKSON MO PUBLIC
0904 AM TSTM WND DMG INDEPENDENCE 39.09N 94.35W
04/26/2016 JACKSON MO EMERGENCY MNGR
POWER LINE DOWN AT 39TH AND GUDGEL
0907 AM HAIL RICHMOND 39.28N 93.97W
04/26/2016 M1.00 INCH RAY MO TRAINED SPOTTER
PEAS SIZE TO QUARTER SIZE HAIL, STILL COMING DOWN.
0910 AM HAIL INDEPENDENCE 39.09N 94.35W
04/26/2016 E1.00 INCH JACKSON MO PUBLIC
VIA TWITTER
0913 AM HAIL ODESSA 39.00N 93.95W
04/26/2016 E1.25 INCH LAFAYETTE MO PUBLIC
VIA TWITTER
0927 AM HAIL COLUMBUS 38.85N 93.88W
04/26/2016 M1.00 INCH JOHNSON MO TRAINED SPOTTER
1011 AM HAIL WHITEMAN AFB 38.73N 93.55W
04/26/2016 M1.00 INCH JOHNSON MO OTHER FEDERAL
1028 AM TSTM WND DMG 1 N SEDALIA 38.72N 93.23W
04/26/2016 PETTIS MO LAW ENFORCEMENT
SIGNIFICANT WIND DAMAGE FROM THE NORTH SIDE OF SEDALIA TO
NEAR THE SEDALIA AIRPORT. A ROOF WAS RIPPED OFF A
BUSINESS ON THE NORTH SIDE OF SEDALIA...4 POWER POLES
WERE SNAPPED A LITTLE FURTHER EAST...HIGHWAY SIGNS DOWN
AT US765 AND MO 765 AND A BARN DOWN ON GRIESSEN RD N OF
THE AIRPORT. ACCORDING TO THE RADAR IT LIKELY OCCURRED
BETWEEN 1028 AND 1035 AM CDT.
1032 AM TSTM WND GST 1 W SEDALIA 38.70N 93.25W
04/26/2016 E60.00 MPH PETTIS MO EMERGENCY MNGR
EM REPORTED 50-60 MPH WIND AND HAIL TO DIME SIZED
1041 AM NON-TSTM WND DMG SEDALIA 38.70N 93.23W
04/26/2016 PETTIS MO AMATEUR RADIO
TREES AND POWER LINES DOWN AT 16TH AND BARRETT STREET
1053 AM TSTM WND GST SMITHTON 38.68N 93.09W
04/26/2016 E60.00 MPH PETTIS MO AMATEUR RADIO
ALSO 1 INCH DIAMETER HAIL
&&
ABAILEYSpecial weather statement, Apr 26, 3:38 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
338 PM CDT TUE APR 26 2016
KSZ057-060-262130-
MIAMI KS-LINN KS-
338 PM CDT TUE APR 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LINN AND
SOUTHWESTERN MIAMI COUNTIES UNTIL 430 PM CDT...
AT 338 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
PARKER...OR 12 MILES SOUTH OF OSAWATOMIE...MOVING NORTH AT 30 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PAOLA...OSAWATOMIE...PARKER...FONTANA AND BEAGLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3825 9507 3857 9507 3865 9506 3861 9475
3819 9488
TIME...MOT...LOC 2038Z 187DEG 27KT 3832 9500
CDBThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 6:45 AM CDT | Severe Thunderstorm Warning | EAX | Doniphan | 30 min |
| Apr 26, 6:49 AM CDT | Severe Thunderstorm Warning | EAX | Doniphan | 26 min |
| Apr 26, 6:51 AM CDT | Severe Thunderstorm Warning | EAX | Atchison, Doniphan | 24 min |
| Apr 26, 7:11 AM CDT | Severe Thunderstorm Warning | EAX | Atchison, Doniphan | 49 min |
| Apr 26, 7:12 AM CDT | Severe Thunderstorm Warning | EAX | Wyandotte | 33 min |
| Apr 26, 7:31 AM CDT | Severe Thunderstorm Warning | EAX | Atchison | 29 min |
| Apr 26, 7:51 AM CDT | Severe Thunderstorm Warning | EAX | Atchison, Doniphan, Leavenworth, Wyandotte | 54 min |
| Apr 26, 8:44 AM CDT | Severe Thunderstorm Warning | EAX | Wyandotte | 46 min |
| Apr 26, 3:38 PM CDT | Special Weather Statement | EAX | Miami | 52 min |
| Apr 26, 5:09 PM CDT | Special Weather Statement | EAX | Atchison | 36 min |
| Apr 26, 4:04 AM CDT | Special Weather Statement | EAX | Ray | 26 min |
| Apr 26, 4:35 AM CDT | Special Weather Statement | EAX | Clay, Platte, Ray | 25 min |
| Apr 26, 5:05 AM CDT | Special Weather Statement | EAX | Buchanan | 25 min |
| Apr 26, 6:47 AM CDT | Special Weather Statement | EAX | Buchanan | 28 min |
| Apr 26, 7:21 AM CDT | Special Weather Statement | EAX | Carroll | 24 min |
| Apr 26, 7:25 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Clinton, Platte | 35 min |
| Apr 26, 8:11 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Lafayette, Ray | 34 min |
| Apr 26, 8:22 AM CDT | Special Weather Statement | EAX | Jackson | 23 min |
| Apr 26, 9:00 AM CDT | Flash Flood Warning | EAX | Clay, Clinton, Platte | 4 hr |
| Apr 26, 9:24 AM CDT | Severe Thunderstorm Warning | EAX | Carroll, Cass, Jackson, Johnson, Lafayette, Pettis and 2 more | 51 min |
| Apr 26, 9:35 AM CDT | Special Weather Statement | EAX | Chariton, Grundy, Linn, Livingston, Sullivan | 40 min |
| Apr 26, 10:06 AM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Cooper, Howard, Johnson, Pettis and 1 more | 39 min |
| Apr 26, 10:24 AM CDT | River Flood Warning | EAX | Platte | 9 days |
| Apr 26, 10:24 AM CDT | River Flood Warning | EAX | Buchanan | 7 days |
| Apr 26, 10:24 AM CDT | River Flood Warning | EAX | Platte | 8 days |
| Apr 26, 10:40 AM CDT | Severe Thunderstorm Warning | EAX | Chariton, Cooper, Howard, Linn, Macon, Pettis and 2 more | 50 min |
| Apr 26, 10:47 AM CDT | Areal Flood Advisory | EAX | Pettis | 3 hr |
| Apr 26, 11:09 AM CDT | Areal Flood Warning | EAX | Clay, Platte | 6 hr |
| Apr 26, 11:20 AM CDT | Flash Flood Warning | EAX | Cooper | 3 hr |
| Apr 26, 12:02 PM CDT | River Flood Warning | EAX | Clay, Platte | 26 hr |
| Apr 26, 12:06 PM CDT | River Flood Warning | EAX | Clay, Ray | 29 hr |
| Apr 26, 6:09 PM CDT | Special Weather Statement | EAX | Holt | 51 min |
Nearby
Flash Flood Watches in Missouri, 2016Flash Flood Watches in Kansas, 2016Every flash flood watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.